- -

The Alexandroff Duplicate and its subspaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Alexandroff Duplicate and its subspaces

Show full item record

Caserta, A.; Watson, S. (2007). The Alexandroff Duplicate and its subspaces. Applied General Topology. 8(2):187-205. doi:10.4995/agt.2007.1880.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83065

Files in this item

Item Metadata

Title: The Alexandroff Duplicate and its subspaces
Author:
Issued date:
Abstract:
[EN] We study some topological properties of the class of the Alexandroff duplicates and their subspaces. We give a characterization of metrizability and Lindel¨of properties of subspaces of the Alexandroff duplicate. This ...[+]
Subjects: Resolution , Alexandroff duplicate , Lindelöf property , Michaeltype line
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2007.1880
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2007.1880
Type: Artículo

This item appears in the following Collection(s)

Show full item record